# SDR NOCA05711

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLANGE ON FLOORBEAM FS 303 CORRODED AT LOCATION LBL 66.  INSTALLED BEAM CAP PLATE AS PER SRM 53-00-51.
